# SDR CA981022012

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: Q50E
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 PITOT HEAT CURRENT SENSOR FOUND WITH A BURNED TERMINAL.
